On distributional robust probability functions and their computations

Man Hong Wong, Shuzhong Zhang

Research output: Contribution to journalArticlepeer-review

Abstract

Consider a random vector, and assume that a set of its moments information is known. Among all possible distributions obeying the given moments constraints, the envelope of the probability distribution functions is introduced in this paper as distributional robust probability function. We show that such a function is computable in the bi-variate case under some conditions. Connections to the existing results in the literature and its applications in risk management are discussed as well.

Original languageEnglish (US)
Pages (from-to)23-33
Number of pages11
JournalEuropean Journal of Operational Research
Volume233
Issue number1
DOIs
StatePublished - Feb 16 2014

Keywords

  • Conic programming
  • Distributional robust
  • Moment bounds
  • Risk management
  • Semidefinite programming (SDP)

Fingerprint Dive into the research topics of 'On distributional robust probability functions and their computations'. Together they form a unique fingerprint.

Cite this